# SDR AUS20021339

- Difficulty date: November 14, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 365A31188901
- Condition: Corroded
- Location: Main Rotor Head
- Part time: 2,394 cycles
- Component: Head, Urocop, AS350BASSY
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HEAD SPHERICAL STOP CORRODED. FOLLOWING STRIPPING OF THE PAINT, FURTHER INSPECTION FOUND A CRACK ORIGINATING FROM THERADIUS LOCATED ON THE REAR SIDE WHICH EXTENDED AROUND HALF OF THE OUTER SIDE.
